# SDR AALA202404295269

- Difficulty date: April 18, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 14,538 hours, 3,968 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D0003100300000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED IN SAN DUE TO AN YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE IN CRUISE. THE AIRCRAFT LANDED SAFELY AT SAN.   MAINTENANCE FOUND THE RIGHT HAND ENGINE YELLOW HYDRAULIC SYSTEM PIPE SECTION IN THE PYLON GOING TO THE HYDRAULIC FILTER ASSEMBLY LEAKINGUNDER THE B-NUT AND REPLACED IT. A SATISFACTORY LEAK/ OPERATIONAL CHECK WAS ACCOMPLISHED.
